





NSF Engineering Research Center for **C**ell **Ma**nufacturing **T**echnologies (CMaT) Agenda for Second Annual Site Visit

Lead University

Georgia Institute of Technology

Partner Universities

University of Georgia, University of Wisconsin-Madison, University of Puerto Rico at Mayagüez
University of Pennsylvania, Emory University, Gladstone Institutes, University of Oregon, CCRM – Toronto,
National University of Ireland Galway, Osaka University, Queens University Belfast

Unless otherwise indicated, all meetings will take place at the Krone Engineered Biosystems Building (EBB) Children's Healthcare of Atlanta (CHOA) Seminar Room 1005 – Georgia Tech, Atlanta, GA

Wednesday, February 26

2:00	CMaT Trainee activity
	Petit Institute (IBB) Suddath Seminar Room 1128
4:15	All CMaT invited to keynote by Patient Advocate and Advisory Board Member, Doug Olson
	Petit Institute (IBB) Suddath Seminar Room 1128
5:30	Dinner at City Tap
	all CMaT participants are invited to dinner
	848 Peachtree St. NE
7:30-8:30	CMaT Trainee networking event with industry
	City Tap

Thursday, February 27

7:00	Check in and breakfast
7:25-7:40	Welcome and introductions Georgia Tech Executive Vice President for Research: Chaouki Abdallah Council of Deans: Steven McLaughlin, Donald Leo, Ian Robertson, and Bienvenido Vélez
7:40-8:20	Director's overview (30 mins + 10 min Q/A) Krish Roy and Johnna Temenoff
8:20-8:30	Research Program Overview Sean Palecek
8:30-8:55	Thrust 1 Presentation (15 min + 10 min Q/A) Melissa Kemp

8:55-9:20	Thrust 2 Presentation (15 min + 10 min Q/A) Wilbur Lam
9:20-9:45	Thrust 3 Presentation (15 min + 10 min Q/A) Randy Ashton
9:45-9:55	Break
9:55-10:20	Test Bed 1 Presentation (MSCs) (15 min + 10 min Q/A) Mara Domenech and Johnna Temenoff
10:20-10:45	Test Bed 2 Presentation (T Cells) (15 min + 10 min Q/A) Lohitash Karumbaiah and Wandaliz Torres-García
10:45-11:10	Test Bed 3 Presentation (T Cells) (15 min + 10 min Q/A) Sean Palecek
11:10-11:40	C2C Presentation (15 min + 15 min Q/A) Johnna Temenoff, Garry Duffy, Reinhold Medina
11:40-11:45	Walk to the Marcus Nanotechnology Building for Poster, Test-Bed Demo, and Lunch Golf cart transportation available for the NSF SVT and others as needed
11:45-12:00	Real-time sampling and monitoring in Test-Bed Demo (For NSF SVT Only)
12:00-12:30	Lunch Seating assignments on back of name tag
12:30-1:10	Poster and Project Demo Viewing
1:10	NSF SVT move back to Krone Engineered Biosystems Building (EBB) Meet at elevator, Golf cart transportation available
1:15-1:55	NSF SVT Executive Session #1 Closed Door Session – Room EBB 3029 (same building as presentations, upstairs)
1:15-1:35	Continued Poster and Networking session for everyone
1:35	Group Photo for all CMaT Meet in Marcus Building Atrium
1:45	Break & Walk to the Krone Engineered Biosystems Building (EBB) for afternoon sessions Golf cart transportation available
2:00-2:25	Innovation Ecosystem (15 mins + 10 mins Q/A) Carl Rust, Carolyn Yeago, and Cynthia Sundell
2:25-3:05	NSF SVT Private meeting with industry partners and advisory board members Closed Door Session - Break for everyone else
3:05-3:15	Break + Come back to Main Presentation Room

3:15-3:40	Engineering Workforce Development (15 mins + 10 mins Q/A) James Warnock, Aaron Levine, and Agnes Padovani	
3:40-4:05	Diversity and Inclusion (15 mins + 10 mins Q/A) Felicia Benton-Johnson and Manu Platt	
4:05-4:20	Assessment (10 mins + 5 mins Q/A) Lizanne DeStefano	
4:20-4:30	Break	
4:30-5:10	NSF SVT Private meeting with CMaT ERC trainees Closed Door Session – designated participants only, check label on back of name tag Stay in main presentation room: Krone EBB 1005 Break for everyone else 4:30-4:45 SLC President's presentation – Aaron Simmons (10 mins + 5 mins Q/A) 4:45-5:10 Discussion	
5:15-6:45	NSF SVT Executive Session #2 Closed Door Session NSF SVT, CMaT Executive Committee, and Thrust/Test Bed leaders only, all others are dismissed 5:15-5:40 NSF SVT meets with CMaT leadership team to debrief in main presentation room 5:45-6:45 NSF SVT works on overnight questions in EBB 3029 (break for CMaT Leadership Team)	
6:45	NSF SVT delivery of overnight questions to CMaT leadership team Main presentation room – EBB 1005	
7:00	CMaT Leadership Team collaborates to respond to overnight questions	
Friday, February 28* *CMaT Leadership Team and NSF SVT Only		
7:30-8:30	NSF SVT breakfast with Deans, CMaT Director, and Deputy Director EBB 3029	
8:30-9:30	Response to overnight questions EBB 1005 main presentation room	
9:30-4:00	NSF SVT – report writing EBB 3029	